MAUDE Adverse Event Report: ARTHREX, INC. MICRO SUTURELASSO, LARGE CURVE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MICRO SUTURELASSO, LARGE CURVE; ORTHOPEDIC MANUAL SURG INSTR
Model Number MICRO SUTURELASSO, LARGE CURVE
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/29/2023, it was reported by an arthrex subsidiary employee via (b)(4) that (2) ar-8702 micro suturelassos wire loops were difficult to advance.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.Complaint is not confirmed.One unpackaged ar-8702 was received for evaluation.Visual inspection did not find issues with the returned device.Functional testing was done by inserting a testing suture lasso, which was not resistant.The suture lasso was passed without resistance.- moved back and forth without difficulty.The most likely cause of the reported issue is a user error.
 
Event or Problem Description
Additional information was provided on (b)(6) 2023, where the arthrex subsidiary employee stated this occurred during operation check before use and was not used in a tfcc repair case.A new ar-8702 was used to proceed.

Brand Name
MICRO SUTURELASSO, LARGE CURVE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18408990
Report Number1220246-2023-09688
Device Sequence Number2673736
Product Code LXH
UDI-Device Identifier00888867044746
UDI-Public00888867044746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICRO SUTURELASSO, LARGE CURVE
Device Catalogue NumberAR-8702
Device Lot Number3010128106
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown